# SDR AWKA2024111301

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 17,537 hours, 8,402 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Handle
- Part number: 671510026
- Part serial: 0300
- Condition: Dirty
- Location: Zone 200
- Part time: 8,422 hours, 2,806 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES PRIOR TO LANDING RGK, THE FLIGHT CREW RECEIVED A FLAP FAIL AMBER CAS MESSAGE.  THE CREW ACCOMPLISHED QRH FOR THE ISSUE AND WERE ONLY ABLE TO GET LEADING EDGE SLATS AND NO FLAPS. REQUIRED RUNWAY LENGTH PROHIBITED LANDING IN RGK SO THE CREW ELECTED TO DIVERT ONTO MSP, 12R AND DECLARED AN EMERGENCY. APPROACH AND LANDING WERE UNEVENTFUL. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. TECHNICIANS INSPECTED THE FLAP HANDLE AND FOUND THE INTERNAL COMPONENTS TO BE DUSTY AND DIRTY. THE FLAP HANDLE ASSEMBLY WAS CLEANED, AND OPERATIONAL CHECKS COMPLETED WITH NO FAULTS NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
